# SDR SWIA202055596

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LBL 9-FS 477/693 SEAT RAIL CORRODED MANY PLACES ON BOTH SIDES OF SEAT TRACK, AS MARKED.  C-CHECK RO 1/17/2021.  INSTALLED 2 EA NEW REPLACEMENT SEAT TRACKS AND HARDWARE AT LBL 9.00 FROM FS 485.00-FS 581.00 AND FS 581.00-FS 683.50, REF CRJ700 AMM 53-00-49-400-801-A17.  TOOL NR TUC9564 CAL: 16-NOV-20 DUE: 30-NOV-21.  SEAT TRACK P/N'S: SH670-33426-1 AND SH670-33425-3.
